MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Codes Unable to Obtain Readings (1516); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hyperglycemia (1905); Vomiting (2144); Elevated ketones/Diabetic Ketoacidosis (2364)
Date of Event 11/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report # (b)(4).Product not returned for evaluation.Customer declined replacement product at this time.Product is working as designed.Most likely underlying root cause: mlc-18- user has high glucose value test strip udi#: (b)(4).Note: manufacturer contacted customer on 11/14/2018 in a follow-up call in order to ensure the customer's condition since the initial call; customer condition improved.No symptoms or medical attention reported since the original call.Customer left the hospital on (b)(6) 2018.Customer satisfied with the product and declined a replacement.
 
Event or Problem Description
Consumer reported complaint for e-5 accompanied by symptoms.The expected fasting blood glucose test result range is 140-150mg/dl.The customer did report symptoms of vomiting.Medical attention is reported as a result of the actual blood glucose results and reported symptoms.Verified storage of product is within instructed specification since they are retained in the bedroom.The test strip lot manufacturer's expiration date is 07/25/2019 and open vial date is unknown.The meter memory was not reviewed for previous test result history.Customer was throwing up and was not feeling good.Customer had to go to the hospital.Patient is currently in the hospital since (b)(6) 2018, with a diagnosis of dka (diabetic ketoacidosis).Results at the hospital on 11/10/2018 was over 600 mg/dl fasting.Customer was treated via insulin drip.Customer is still in the hospital.Customer is feeling fine and is no longer experiencing symptoms.Customer declined a replacement meter.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key8135733
Report Number1000113657-2018-01220
Device Sequence Number1721561
Product Code NBW
UDI-Device Identifier00021292006051
UDI-Public(01)00021292006051
Combination Product (Y/N)N
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 12/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMV2761
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2018
Initial Report FDA Received Date12/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;